# SDR AU960174

- Difficulty date: January 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Nut
- Condition: Loose
- Location: Ac,Eng Oil Dist
- Component: Lyc, VERNATHERM
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE THERMOSTATIC OIL COOLER BYPASS VALVE (VERNATHERM) NUT LOOSE - FOUND DURING INSPECTION IAW AD/LYC/78
